Children Who Have Flat Emotions Is Schizophrenia?

I have an 11-year-old student, looking physically healthy. But when observed in terms of mental and communication, he has enough interference. That was apparent when asked questions, the answers were less connected. Emotional response also seemed flat, scolded also could not respond properly. As if not understanding the meaning of people’s words. If asked about something else the answer is short. Even in schools there are problems with grades and also socialization with friends. At first I thought he was tuna. In addition, the words also sometimes sound negative. What is said or thought also seems absurd and more in the imaginative direction. It also affects his reasoning, and it seems he has difficulty distinguishing between what is real and what is imaginative or unreal. However, recently I thought that my student had schizophrenia. Is he really as expected of me? Please help.

1 Answer:

Hello Fransisca,


Thank you for the question.


Children who have flat emotions, cannot respond logically, experience socialization problems, and seem unable to distinguish between reality and imagination, can be suspected of experiencing interference in their thought patterns. There are several things that can cause this disorder in children, such as:


Autistm Spectrum Disorder, which usually appears at an early age in children, around the age of five, so you need to identify when this disorder occurs in children.

Schizotipal personality disorder, namely the presence of strange behavior and ways of speaking that are not fair and the child's tendency to fantasize.

Schizophrenia, which is a disorder in which there are delusions (thoughts that cannot distinguish which are real and not) and hallucinations (feel something that is not real, such as seeing or hearing). However, schizophrenia usually appears at the end of adolescence and early adulthood, and is very rare in children aged 11 years.

Therefore, you should try to discuss this with the child's parents, evaluate what the child's parents are experiencing, and advise them to take the child to a psychiatrist for further evaluation. The psychiatrist will suggest further treatment, such as cognitive behavioral therapy, psychodynamic therapy, and interpersonal therapy which is done to explore the way children think and correct the deviations that the child has including social interactions with the surrounding environment. And for the time being, you as a teacher can pay special attention to children, encourage children to play, and help children to overcome their difficulties, especially in learning.


Hopefully this information can help.


Regards.

: by

Related Question

Vomiting After Taking Medication?

Vomiting After Taking Medication?

(1 year ago)

Hello... Read more

Transmission Of Lung Disease?

Transmission Of Lung Disease?

(12 months ago)

I have a family member who is suffering from lung disease and dy kissed my child. Can it be transmitted by kissing?... Read more

Allow Taking Neuralgin After Taking Panadol?

Allow Taking Neuralgin After Taking Panadol?

(11 months ago)

Can I drink panadol flu and cough, I drink neuralgin immediately? Because my body aches and aches all.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *